# SDR 97ZZZX2656

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45511
- Make and model: Cessna 150M
- Aircraft serial: 15076955
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: J92KBW
- Condition: Cracked
- Location: Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING PUSHROD SEALS, A CRACK WAS FOUND IN THE CYLINDER SLEEVE, THE CRACK IS ABOUT 1.5 INCHES LONG AND TRAVELED RADIALLY.  THE CRACK IS ABOUT 2 INCHES UP FROM THE BASE FLANGE.
